# SDR UIEA2021042500989

- Difficulty date: April 25, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 73,980 hours, 16,784 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Hf Comms
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOTH HFS WILL NOT RECEIVE, ALSO NO SELCAL( OPS CHECKED BOTH HF SYSTEMS IAW AMM 23-11-00. BOTH SIDES CAN XMIT BUT NOT RECIEVE. PERFORMED FIM TASK 23-11 FT TO SHEET 1 BLOCK 23. FOUND CONTROL INPUT FAIL LIGHT AT LH TRANSCEIVER. PER TABLE 101 IN FIM SUGGEST REPLACING RADIO COMMUNICATION PANEL. FURTHER TROUBLESHOOTING REQ, PART ON ORDER WITH MCC.  )
